# SDR CA970311081

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: EA470B3588
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SENDING UNIT SENDING ERRONEOUS READINGS.  DROPPING FROM 15-20 GALS TO ZERO.
